Gregory Berkolaiko
Gregory Berkolaiko
Geverifieerd e-mailadres voor - Homepage
TitelGeciteerd doorJaar
Introduction to quantum graphs
G Berkolaiko, P Kuchment
American Mathematical Soc., 2013
Quantum Graphs and Their Applications: Proceedings of an AMS-IMS-SIAM Joint Summer Research Conference on Quantum Graphs and Their Applications, June 19-23, 2005, Snowbird, Utah
G Berkolaiko, R Carlson, P Kuchment, SA Fulling
American Mathematical Soc., 2006
Two-point spectral correlations for star graphs
G Berkolaiko, JP Keating
Journal of Physics A: Mathematical and General 32 (45), 7827, 1999
Star graphs and Seba billiards
G Berkolaiko, EB Bogomolny, JP Keating
Journal of Physics A: Mathematical and General 34, 335, 2001
Leading off-diagonal correction to the form factor of large graphs
G Berkolaiko, H Schanz, RS Whitney
Physical review letters 88 (10), 104101, 2002
Non-exponential stability and decay rates in nonlinear stochastic difference equations with unbounded noise
JAD Appleby, G Berkolaiko, A Rodkina
Stochastics: An International Journal of Probability and Stochastics …, 2009
No quantum ergodicity for star graphs
G Berkolaiko, JP Keating, B Winn
Communications in mathematical physics 250 (2), 259-285, 2004
A lower bound for nodal count on discrete and metric graphs
G Berkolaiko
Communications in mathematical physics 278 (3), 803-819, 2008
Full counting statistics of chaotic cavities from classical action correlations
G Berkolaiko, JM Harrison, M Novaes
Journal of Physics A: Mathematical and Theoretical 41 (36), 365102, 2008
On Spectral Stability of Solitary Waves of Nonlinear Dirac Equation in 1D⋆⋆
G Berkolaiko, A Comech
Mathematical Modelling of Natural Phenomena 7 (2), 13-31, 2012
Form factor for a family of quantum graphs: an expansion to third order
G Berkolaiko, H Schanz, RS Whitney
Journal of Physics A: Mathematical and General 36, 8373, 2003
The Number of Nodal Domains on Quantum Graphs as a Stability Index of Graph Partitions
R Band, G Berkolaiko, H Raz, U Smilansky
Communications in Mathematical Physics, 1-24, 2011
Intermediate wave function statistics
G Berkolaiko, JP Keating, B Winn
Physical review letters 91 (13), 134103, 2003
Semiclassical gaps in the density of states of chaotic Andreev billiards
J Kuipers, D Waltner, C Petitjean, G Berkolaiko, K Richter
Physical review letters 104 (2), 027001, 2010
Moments of the Wigner delay times
G Berkolaiko, J Kuipers
Journal of Physics A: Mathematical and Theoretical 43 (3), 035101, 2009
Territory covered by N Lévy flights on d-dimensional lattices
G Berkolaiko, S Havlin
Physical Review E 55 (2), 1395, 1997
Transport moments beyond the leading order
G Berkolaiko, J Kuipers
New Journal of Physics 13 (6), 063020, 2011
Dependence of the spectrum of a quantum graph on vertex conditions and edge lengths
G Berkolaiko, P Kuchment
Spectral geometry 84, 117-137, 2012
Expected number of distinct sites visited by N Lévy flights on a one-dimensional lattice
G Berkolaiko, S Havlin, H Larralde, GH Weiss
Physical Review E 53 (6), 5774, 1996
Nodal count of graph eigenfunctions via magnetic perturbation
G Berkolaiko
Analysis & PDE 6 (5), 1213–1233, 2013
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20